# SDR DALA2023080806471

- Difficulty date: August 3, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 10,228 hours, 4,722 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #2 SLAT TRACK HAS CORROSION ON LOWER SURFACE AFT ROLLER AREA. NO EVIDENCE OF PREVIOUS REWORK. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0001:5742-01028-02A/002 00004 ACCOMPLISHED ER/A 608177-14AD REV A PRI REV 0, AND ACCOMPLISHED FINAL ER/A 608177-14AD REV A. (LP# 2899734)
